# SDR AALA201707319064

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 14,550 hours, 5,877 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE PRESSURE LOW MESSAGE ON THE FLIGHT ATTENDANT PANEL. SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
